# SDR AALA202103019001

- Difficulty date: February 27, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 35,998 hours, 14,144 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLOOR BOARD SPONGY BETWEEN FORWARD LAVATORY AND FORWARD GALLEY. REMOVED & REPLACED FLOOR BOARD IAW AMM 53-00-00.
